Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it normal to have bleeding, abdominal pain and vomiting after taking Mtp kit?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
I had Mtp kit. I took one medicine two days ago and inserted 4 tablets around 10.30 today. now its heavy bleeding and pain in abdomen. is everything is safe. Vomiting has started since 3 hours and i took medicine( omeprazole capsule) to stop vomiting. Please suggest should what should i do now.
Posted Sat, 18 Jan 2014 in Women's Health
 
 
Answered by Dr. Arif N Khan 29 minutes later
Brief Answer: Please reply few questions Detailed Answer: Hi, Kindly reply few questions so that I can guide you further: When was your last menstrual period? Is this your first pregnancy? Did you undergo any scan, please tell about the scan report? Did you consulted a doctor for clinical examination before you took the medicines? Please ask if you have more questions, and do write back with the answers so that I can guide you further. Awaiting your response. Regards Arif
Above answer was peer-reviewed by
 
Follow-up: Is it normal to have bleeding, abdominal pain and vomiting after taking Mtp kit? 12 minutes later
1. Last menstrual date 25th Novemeber 2. 2nd Pregnancy 3. yes, Scan was ok. Showed to Doctor and as per doctor everything was fine. 4. Yes i took these from Doctor after clinical examination 5. Please suggest i am feeling pain and after taking vomiting medicine now vomittings are stop. I just had orange but got loose motion.
 
 
Answered by Dr. Arif N Khan 34 minutes later
Brief Answer: If bleeding is increasing visit your doctor Detailed Answer: Hi Koy, Thank you for the reply. I have analyzed your answers, some patients we expect this type of heavy bleeding, this indicates that the abortion has started. You might expect the bleeding to decrease and even stop in couple of hours. You need to visit your doctor if the bleeding is increasing or if it is not stopping even after few hours. The reason for uncontrolled heavy bleeding could be due to INCOMPLETE ABORTION, 5 to 10% of patients we expect this problem. And treatment for incomplete abortion is surgical evacuation as an OPD(day care) procedure. And regarding your other symptoms: pain is expected and it is due to abortion process, you need some analgesics for this. Usually mefenamic acid and tranexamic acid combination drugs are given for relieving this symptom. Vomiting and lose stools are side effect of misoprostol tablets. For vomiting Ondansetron will be right drug rather than taking omeprazole.You can speak with your doctor regarding this. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Follow-up: Is it normal to have bleeding, abdominal pain and vomiting after taking Mtp kit? 13 minutes later
Thanks for answer. Now what should i eat since i am having loose motion and bleeding started 1 pm so by when is the expected time to decrease in bleeding. Since now its 6.30 and may it is difficult we get doctor late night should we visit now or wait for to decrease in bleeding. In bleeding lot's of clotting is there. Please advise.
 
 
Answered by Dr. Arif N Khan 15 minutes later
Brief Answer: Keep your self well hydrated. Detailed Answer: Hi, Thank you for the follow up question. Kindly take lots of fluids, as you might become dehydrated. Also take some fruit juices, this is most important thing now. You need to keep yourself well hydrated to prevent HYPOTENSION (low blood pressure due to excessive bleeding). You can take some probiotic preparation like pre-pro for lose stools. Make sure somebody is there with you all the time. If the bleeding is so much that you are soaking 2 or more pads every hourly then you definitely need to visit your doctor. Or if you feel the bleeding is decreasing or not soaking many pads then only you can wait. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Follow-up: Is it normal to have bleeding, abdominal pain and vomiting after taking Mtp kit? 26 minutes later
Doctor, But when should expect that bleeding is decreasing? is it 6 hours, 4 hours, 8 hours. and i am also feeling fever. please advise
 
 
Answered by Dr. Arif N Khan 3 hours later
Brief Answer: Changing just 1 pad every 6hours is normal. Detailed Answer: Hi, I apologize for the late response; I was away from my computer due to unavoidable reasons. Coming back to your question, But when should expect that bleeding is decreasing? More than the time frame, what is important is how much is your bleeding, mild bleeding means you need to use just 1 pad every 6hours. As I already stated you need to consult your doctor if you are changing more than 2 pads every hour. I presume your bleeding might be reduced now. Fever could be due to Misprostol, this drug is thermogenic. You will feel feverish after using this drug. All the best. Once again I apologize for the late reply. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor